Hey there bayouboy!
I am sorry you are having this effect, for whatever reason. Here are some of the less common, yet more serious effects of Nexium...
chills or shaking
unusual bruising or bleeding
lack of energy
loss of appetite
pain in the upper right part of the stomach
yellowing of the skin or eyes
hallucinations (seeing things or hearing voices that do not exist)
difficulty breathing or swallowing
swelling of the hands, feet, ankles, or lower legs
You will notice that in that list, is SHAKING. I suggest you call your doctor. Be it the Nexium, or something else, you NEED to find out what's going on. It is said that if you have any of the above reactions, to call your doctor. So, please, please do.
Also, keep us posted as to what's going on. I wish I had different news, but I don't. Like I said, be it from the Nexium, or something else, it could be severe, and should be checked out by a doctor soon.
You mentioned you have anxiey as well. I also do. I know I am shaky upon waking up, and sometimes during or after a panic attack, but not all the time.
Definately, get to the doctor, OK?
GERD Forum Moderator
Please share, only if you can spare!
Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions